On a property of families of sets

P. Erdos, A. Hajnal

Research output: Article

71 Citations (Scopus)
Original languageEnglish
Pages (from-to)87-123
Number of pages37
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume12
Issue number1-2
DOIs
Publication statusPublished - márc. 1961

Fingerprint

Family

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a property of families of sets. / Erdos, P.; Hajnal, A.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 12, No. 1-2, 03.1961, p. 87-123.

Research output: Article

@article{ff6c90c1f77e48beb8ad84c7ad5fddb0,
title = "On a property of families of sets",
author = "P. Erdos and A. Hajnal",
year = "1961",
month = "3",
doi = "10.1007/BF02066676",
language = "English",
volume = "12",
pages = "87--123",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On a property of families of sets

AU - Erdos, P.

AU - Hajnal, A.

PY - 1961/3

Y1 - 1961/3

UR - http://www.scopus.com/inward/record.url?scp=0038958914&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038958914&partnerID=8YFLogxK

U2 - 10.1007/BF02066676

DO - 10.1007/BF02066676

M3 - Article

AN - SCOPUS:0038958914

VL - 12

SP - 87

EP - 123

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -